4 days later. I know the depo protects against pregnancy but I also know after a miscarriage your highly fertile (I've had 8 pregnancies 7 miscarriages) and I've been feeling very pregnant lately even to symptoms and cravings.. is it possible? My next shot wasn't sure until the last week of August the 25th I think and I didn't get it until the first week of September... and also, my first dose the needle wasn't inserted into my arm all the way and some of the meds came back out (no idea how much) everything says I'm pregnant symptoms etc I haven't tested yet as i don't even know if it's possible or if my mind is just playing games with me?? Please help I've been looking for answers everywhere and have came up with nothing.. thank you in advance
When you get your first shot, you are covered immediately if you get it within the first 5 days of your period.
If you get it outside of that time, then you have to use extra protection for 7 days.
As long as you stuck to those rules, you will not be pregnant, Not unless you were already pregnant before you got the shot.
Depo Provera is the artificial version of the pregnancy hormone, so can give much the same symptoms. Especially until you've had 2 or shots. It tricks your body into thinking it's pregnant, so that you do not conceive.
Most women find that after a few shots, their periods & bleeding stop completely, until they come off Depo Provera.
Do a pregnancy test to put your mind at rest. Don't panic if it comes up positive, because that can occasionally happen with Depo Provera. Just get it verified by a blood pregnancy test, at the Doctor.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2012 • 5 answers
Depo-Provera - I was on the depo shot in april and was suppose to go back july, I never went. I got?
Posted 7 Oct 2012 • 2 answers
Posted 3 Aug 2015 • 1 answer
Posted 16 Oct 2015 • 1 answer
Posted 27 Jul 2017 • 1 answer